# SDR CA150212003

- Difficulty date: January 28, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 3,488 hours
- Engine: Allsn 250C47B
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Tank
- Condition: Ruptured
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN)  AFTER INSTALLATION OF A O/H ENGINE ASSY.  DURING FIRST FLIGHT AFTER GROUND RUNS AND LEAK CHECKS THE PILOT NOTED TRANSMISSION LOW OIL PRESSURE FOLLOWED BY LOW ENGINE OIL PRESSURE.  THEY DESCENDED TO LAND FROM 6,000 FT.  UPON LANDING THE ENGINE CHIP LIGHT ILLUMINATED. THE MAINTENANCE TECH EXITED ACFT AND NOTED OIL ALL DOWN THE TAIL OF THE ACFT HE THEN SIGNALED THE PILOT TO SHUTDOWN. UPON INVESTIGATION THEY DETERMINED THE ENGINE OIL TANK HAD RUPTURED ALONG THE SEAM.  SUBSEQUENT INVESTIGATION FOUND THE FWD PTO SHAFT SEAL 50 PERCENT INNER LIP WAS ROLLED OVER, SEAL, PN 406-304-104-101.
